# SDR UPS01835655

- Difficulty date: April 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part serial: 6631
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR INOP. DEF M213526 M213526 4/20 PIT 33 SMOKE DETECTOR 2ND FROM FRONT S/N 6631 FALSE WARNING     REPLACED SMOKE DETER S/N OFF 6631 ON 3094 REPLACED CM, PRECAUTIONALY OPS. CHECK O.K.
